Paracetamol is a very common pain reliever and also used to reduce high fever. It also can be given in a combination of other drugs to reduce sickness. It can be prescribed to control the condition of cold and flu.
Paracetamol can be taken immediately after the morning and evening meal.
The usual dosage of 500mg paracetamol tablets can be prescribed four times in 24 hours. Overdosing of paracetamol could lead to harmful side-effects. There should be a gap of a minimum of 4 hours between the paracetamol doses.
Can we take a paracetamol tablet in the combination of other tablets?
You can take paracetamol with other tablets as well if they don’t have the salt of paracetamol such as ibuprofen, codeine, and aspirin. If any other medicine does not contain the salt of paracetamol, can be prescribed in the combination of paracetamol tablet.
Side-effects and allergic reactions
Paracetamol very rarely causes side-effects until you do not take it excessively. If you notice something unusual after taking paracetamol pill, you should talk to your doctor immediately.
Some serious reactions may include:
- Tightness in the chest or throat
- Rashy, itchy, red, or swollen skin
- Trouble breathing
- Sensation of wheezing
- Swollen face, lips, or throat
Can we take herbal medicines with paracetamol?
Check with your doctor or pharmacist if you already having herbal medicines for an existing health problem. In most of the cases, paracetamol doesn’t harm our body even after taking herbal medicines. It is considered one of the safest drugs in medical history.
Check with your doctor if you:
- Have had allergic reactions to the paracetamol or any other medicines in the past
- Are taking medicines for blood-thinning
- Are on medicine for tuberculosis
- Are regularly consuming alcohol
- Have liver or kidney problems
One of the most reputed Pharmaceutical brands, Supermax is having the authority of producing more than 500 plus types of medicines that include the varieties of paracetamol tablets in the combination of other drugs.